# SDR MASA200600382

- Difficulty date: February 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 7,495 hours, 5,014 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7283 IAD, SLAT 1/2 SPEED STATUS MSG.  MX RESET SYSTEM PER SERVICE LETTER.  FAULTS CLEARED.  OPS CHECK GOOD.
